Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$L^p$ regularity of averaging operators with higher fold singularities
HTML articles powered by AMS MathViewer

by Chan Woo Yang PDF
Proc. Amer. Math. Soc. 131 (2003), 455-465 Request permission

Abstract:

In this paper, we give a sharp $L^p$ regularity result of averaging operators along curves in the plane with two-sided $k-$fold singularities.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 44A12, 35S30
  • Retrieve articles in all journals with MSC (2000): 44A12, 35S30
Additional Information
  • Chan Woo Yang
  • Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
  • Email: cyang@math.wisc.edu
  • Received by editor(s): May 21, 2001
  • Received by editor(s) in revised form: September 11, 2001
  • Published electronically: June 5, 2002
  • Communicated by: Andreas Seeger
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 455-465
  • MSC (2000): Primary 44A12; Secondary 35S30
  • DOI: https://doi.org/10.1090/S0002-9939-02-06559-0
  • MathSciNet review: 1933337